Publications of C. M. H. de Figueiredo

BACK TO COATI PUBLICATION INDEX

Publications of C. M. H. de Figueiredo

Articles in journal or book's chapters
  1. H. Everett, C. M. H. de Figueiredo, S. Klein, and B. Reed. The perfection and recognition of bull-reducible Berge graphs. Theor. Inform. Appl., 39(1):145--160, 2005. [bibtex-entry]
     
  2. S. Dantas, C. M. H. de Figueiredo, S. Klein, S. Gravier, and B. Reed. Stable skew partition problem. Discrete Appl. Math., 143(1-3):17--22, 2004. [bibtex-entry]
     
  3. H. Everett, C. M. H. de Figueiredo, C. Linhares-Sales, F. Maffray, O. Porto, and B. Reed. Even pairs. In Perfect graphs, Wiley-Intersci. Ser. Discrete Math. Optim., pages 67--92. Wiley, Chichester, 2001. [bibtex-entry]
     
Conference's articles
  1. H. Everett, C. M. H. de Figueiredo, S. Klein, and B. Reed. Bull-reducible Berge graphs are perfect. In Comb01---Euroconference on Combinatorics, Graph Theory and Applications, volume 10 of Electron. Notes Discrete Math., Amsterdam, pages 3 pp. (electronic), 2001. Elsevier. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:06 2017